Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What causes cough followed by vomiting?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
My son is 17 months old. He is having cough and cold for the last 3 days. Hos doc gave hom zyrcold ad bricanyl syrup. But today after being on meds for 2 days he vomittes thrice. His doc gavew emeset syrup for vomiting. He throwed up once after taking emeset tooo. Should I be worried ??
Posted Fri, 14 Feb 2014 in General Health
Answered by Dr. Uma Rajah Ananth 6 hours later
Brief Answer: usually not to worry Detailed Answer: Hi, Mostly infants vomit as they are not able to cough out the sputum like adults. They tend to swallow the sputum and this causes vomiting. If the vomiting is recurrent,or there is associated loose motions,or there is fever,pl go back to the doctor again . Otherwise just once or twice vomiting and able to retain milk and other food is OK. You can continue the same medicines. See that she does not get dehydrated,give her fluids like juices,milk God bless Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor